Artículo

DA SILVA, J.V.; Rossi, J.D."The limit as p →∞ in free boundary problems with fractional p-laplacians" (2019) Transactions of the American Mathematical Society. 371(4):2739-2769
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We study the p-fractional optimal design problem under volume constraint taking special care of the case when p is large, obtaining in the limit a free boundary problem modeled by the Hölder infinity Laplacian operator. A necessary and sufficient condition is imposed in order to obtain the uniqueness of solutions to the limiting problem, and, under this condition, we find precisely the optimal configuration for the limit problem. We also prove the sharp regularity (locally C 0 ,s) for any limiting solution. Finally, we establish some geometric properties for solutions and their free boundaries. © 2018 American Mathematical Society.

Registro:

Documento: Artículo
Título:The limit as p →∞ in free boundary problems with fractional p-laplacians
Autor:DA SILVA, J.V.; Rossi, J.D.
Filiación:FCEyN, Department of Mathematics, Universidad de Buenos Aires, Ciudad Universitaria-Pabellón I, Buenos Aires, C1428EGA, Argentina
Palabras clave:Fractional diffusion; Hölder infinity laplacian; Optimal design problems; Sharp regularity
Año:2019
Volumen:371
Número:4
Página de inicio:2739
Página de fin:2769
DOI: http://dx.doi.org/10.1090/tran/7559
Handle:http://hdl.handle.net/20.500.12110/paper_00029947_v371_n4_p2739_DASILVA
Título revista:Transactions of the American Mathematical Society
Título revista abreviado:Trans. Am. Math. Soc.
ISSN:00029947
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00029947_v371_n4_p2739_DASILVA

Referencias:

  • Aguilera, N., Alt, H.W., Caffarelli, L.A., An optimization problem with volume constraint (1986) SIAM J. Control Optim., 24 (2), pp. 191-198. , MR826512
  • Aguilera, N.E., Caffarelli, L.A., Spruck, J., An optimization problem in heat conduction (1987) Ann. Scuola Norm. Sup. Pisa Cl. Sci, 4 (14), pp. 355-387. , (1988). MR951225
  • Aronsson, G., Extension of functions satisfying Lipschitz conditions (1967) Ark.Mat, 6 (1967), pp. 551-561
  • Barles, G., Imbert, C., Second-order elliptic integro-differential equations: Viscosity solu-tions’ theory revisited (2008) Ann. Inst. H. Poincaré Anal. Non Linéaire, 25 (3), pp. 567-585. , MR2422079
  • Bhattacharya, T., Dibenedetto, E., Manfredi, J., Limits as p →∞of Δpup = f and related extremal problems (1989) Rend. Sem. Mat. Univ. Politec. Torino Special Issue, pp. 15-68. , (1991). Some topics in nonlinear PDEs (Turin, 1989). MR1155453
  • Bjorland, C., Caffarelli, L., Figalli, A., Nonlocal tug-of-war and the infinity fractional Laplacian (2012) Comm. Pure Appl. Math., 65 (3), pp. 337-380. , MR2868849
  • Fernández Bonder, J., Martínez, S., Wolanski, N., An optimization problem with volume constraint for a degenerate quasilinear operator (2006) J. Differential Equations, 227 (1), pp. 80-101. , MR2233955
  • Bourgain, J., Brezis, H., Mironescu, P., Limiting embedding theorems for W s,p when s ↑ 1 and applications, J.Anal (2002) Math., 87, pp. 77-101. , Dedicated to the memory of Thomas H. Wolff. MR1945278
  • Caffarelli, L.A., Roquejoffre, J.-M., Sire, Y., Variational problems for free boundaries for the fractional Laplacian (2010) J. Eur. Math. Soc. (JEMS), 12 (5), pp. 1151-1179
  • Caffarelli, L., Salsa, S., A geometric approach to free boundary problems, Graduate Studies in Mathematics, vol (2005) 68, American Mathematical Society, Providence, RI, , MR2145284
  • Caffarelli, L., Silvestre, L., An extension problem related to the fractional Laplacian (2007) Comm. Partial Differential Equations, 32 (7-9), pp. 1245-1260. , MR2354493
  • Chambolle, A., Lindgren, E., Monneau, R., (2012) AHölder Infinity Laplacian, Esaimcontrol Optim. Calc. Var., 18 (3), pp. 799-835
  • Di Nezza, E., Palatucci, G., Valdinoci, E., Hitchhiker’s guide to the fractional Sobolev spaces (2012) Bull. Sci. Math., 136 (5), pp. 521-573. , MR2944369
  • Evans, L.C., Gariepy, R.F., Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, p. 1992. , CRC Press, Boca Raton, FL, MR1158660
  • Ferreira, R., Pérez-Llanos, M., Limit problems for a fractional p-Laplacian as p →∞ (2016) Nonlinear Differential Equations Appl, 23 (2), p. 28. , Art., MR3478965
  • Lindgren, E., Lindqvist, P., Fractional eigenvalues (2014) Calc. Var. Partial Differential Equations, 49 (1-2), pp. 795-826
  • Manfredi, J., Petrosyan, A., Shahgholian, H., A free boundary problem for ∞-Laplace equation (2002) Calc. Var. Partial Differential Equations, 14 (3), pp. 359-384. , MR1899452
  • Oliveira, K., Teixeira, E.V., An optimization problem with free boundary governed by a degenerate quasilinear operator (2006) Differential Integral Equations, 19 (9), pp. 1061-1080. , MR2262097
  • Manfredi, J.J., Rossi, J.D., Somersille, S.J., An obstacle problem for tug-of-war games (2015) Commun. Pure Appl. Anal., 14 (1), pp. 217-228
  • Rossi, J.D., Teixeira, E.V., A limiting free boundary problem ruled by Aronsson’s equation (2012) Trans. Amer. Math. Soc., 364 (2), pp. 703-719. , MR2846349
  • Rossi, J.D., Teixeira, E.V., Urbano, J.M., Optimal regularity at the free boundary for the infinity obstacle problem (2015) Interfaces Free Bound, 17 (3), pp. 381-398. , MR3421912
  • Rossi, J.D., Wang, P., The limit as p →∞in a two-phase free boundary problem for the p-Laplacian (2016) Interfaces Free Bound, 18 (1), pp. 115-135
  • Teixeira, E.V., The nonlinear optimization problem in heat conduction (2005) Calc. Var. Partial Differential Equations, 24 (1), pp. 21-46
  • Teixeira, E.V., Uniqueness, symmetry and full regularity of free boundary in optimization problems with volume constraint (2007) Interfaces Free Bound, 9 (1), pp. 133-148. , MR2317302
  • Teixeira, E.V., Optimal design problems in rough inhomogeneous media: Existence theory (2010) Amer. J. Math., 132 (6), pp. 1445-1492. , MR2766175
  • Teixeira, E.V., Regularity for the fully nonlinear dead-core problem (2016) Math. Ann., 364 (3-4), pp. 1121-1134. , MR3466862
  • Teixeira, E.V., Teymurazyan, R., Optimal design problems with fractional diffusions (2015) J. Lond. Math. Soc., 92 (2), pp. 338-352. , MR3404027

Citas:

---------- APA ----------
DA SILVA, J.V. & Rossi, J.D. (2019) . The limit as p →∞ in free boundary problems with fractional p-laplacians. Transactions of the American Mathematical Society, 371(4), 2739-2769.
http://dx.doi.org/10.1090/tran/7559
---------- CHICAGO ----------
DA SILVA, J.V., Rossi, J.D. "The limit as p →∞ in free boundary problems with fractional p-laplacians" . Transactions of the American Mathematical Society 371, no. 4 (2019) : 2739-2769.
http://dx.doi.org/10.1090/tran/7559
---------- MLA ----------
DA SILVA, J.V., Rossi, J.D. "The limit as p →∞ in free boundary problems with fractional p-laplacians" . Transactions of the American Mathematical Society, vol. 371, no. 4, 2019, pp. 2739-2769.
http://dx.doi.org/10.1090/tran/7559
---------- VANCOUVER ----------
DA SILVA, J.V., Rossi, J.D. The limit as p →∞ in free boundary problems with fractional p-laplacians. Trans. Am. Math. Soc. 2019;371(4):2739-2769.
http://dx.doi.org/10.1090/tran/7559